# SDR FDEA201107052575

- Difficulty date: July 5, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N572FE
- Make and model: Doug MD-11F
- Aircraft serial: 48755
- Aircraft time: 51,064 hours, 9,020 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AGA70831
- Condition: Damaged
- Location: Bs 885-895
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK FOUND DAMAGED RT STA 735 - STA 999 X=-77.25.  R & R IAW SRM 51-31-01, REV 46 FOR WORK DETAILS REFER TO SNRM N00252. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 112.
